I owned a home Improvement business for many years . One night I was taking the men home from work and a teenager pulled out in front of us and we had a wreak or accident as the boy's mommy said to the cops. I was took to the ER and the doctor said I have a head-injured and spots of blood on my brain and serious condition with head and neck , brain injuries . I didn't know what that meant at the time." I think I must have been out of my mine" ever today I have a hard time remembering things in my pasted. Is that common ? For people in accident . I have also been having bad headache , Back Pain. My Friends tell am not the same person know more. That hurts you know , My family doctor has me on Pain meds . She will change it ever 30 days from Percocet 10-325 to Lorcet 10/650 to Lortab 10/500. Is that common ? And why
It is common with a head injury to experience the symptoms you have. In your area, you may have an association for victims of traumatic brain injury and it should be listed in your phone book, another place that may know of it would be any neurologist's office. You likely need an evaluation by a neurologist to help you understand what exact injury you have. I think your dr may be trying to switch your pain meds to keep you from becoming dependent, but it still could happen. Opiate is opiate and all three meds you listed are opiates. They are short acting opiates, there may come a time you need longer acting meds, but a neurologist should give you a thorough evaluation and help you understand the extent of the injury and what might improve your condition. Here locally where I am, the TBI (traumatic brain injury) foundation has a picnic and they call it "The HeadBangers Ball," and that makes them all laugh. They are a close support group of friends. Hope you can find one in your area.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2009 • 1 answer
Posted 21 Feb 2010 • 2 answers
Posted 14 Dec 2010 • 3 answers
Posted 11 Jan 2013 • 5 answers
Posted 13 Feb 2013 • 2 answers